# SDR UPS00434333

- Difficulty date: November 3, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EXT FUS WING TO BODY FAIRING SUPPORT STRUCTURE.  SUPPORT CLIPS ATTACHED TO BELLY PANEL AT BS 860 CORRODED.  CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
